Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

On Grenet, forgot to take pill after unprotected sex, on sugar pills, no period yet. Normal?

Hi there, I am 18 and I have been on Genet for 2 years now. I recently just had unprotected intercourse for the first time and forgot to take the pill that night. My boyfriend pulled out though because we had no protection well before needed. However I have stopped taking the active pills and I am now 5 days on the sugar pills, and no period. I guess what I am wondering is, is it normal to not get a period sometimes?
Asked On : Sat, 22 Sep 2012
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for query,
Yes it is normal that youmay get delayed period while on pills
If you are on pills for through out month but forget to take it on sexual act night nothing to worry.
There are no chances of pregnancy as your earlier tablet had stopped your ovulation.
In this type of situation now on wards you should take 2 pill on next day.
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor